# SDR MASA200700494

- Difficulty date: August 9, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N446YV
- Make and model: Dhav DHC8202
- Aircraft serial: 446
- Aircraft time: 25,661 hours, 24,387 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 11300105
- Part serial: DCL81996
- Condition: Malfunctioned
- Location: Mlg
- Part time: 25,667 hours, 24,394 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7081 DRO.  PILOT WROTE, THE LANDING GEAR WOULD NOT EXTEND, HAD TO MANUALLY EXTEND.  FERRIED A/C TO GJT WHERE MX REPLACED BOTH MAIN GEAR UPLOCK ACTUATORS.
